Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

state a few minor details that will help all the readers in there respective cases.

For example, State..

1. How bad ur acne was in the 1st place

2. If u didnt have cysts before, did u during the IB?

3. Side-Effects experienced

4. When it started kicking in

5. For past users, did the acne come back and when?

Its hard trying to relate to cases u read on this board without knowing those 5 simple facts, so thanks for everyone who actually will take the time to post them.

Share this post


Link to post
Share on other sites

1. How bad ur acne was in the 1st place

I had pretty mild acne.

2. If u didnt have cysts before, did u during the IB?

Didn't have them, I got 1 during the IB on my chin but wasn't that bad.

3. Side-Effects experienced

Dry skin

Chapped lips

A lot of nosebleeds

Tiredness sometimes

4. When it started kicking in

After about a month I started clearing and at the end of month 3 I was completly clear.

5. For past users, did the acne come back and when?

I didn't yet, and hope it doesn't :dance:, I've been off accutane for about a year now.

I was on 20 mg for the first month and 40 mg for the other 6 months btw.

Share this post


Link to post
Share on other sites
Guest Tenshi

1. How bad ur acne was in the 1st place

i had moderate acne, many whiteheads, blackheads, mainly on cheeks, chin, jawline area..a mess

2. If u didnt have cysts before, did u during the IB?

i had small cysts on my face, not the monster ons..during the course i experienced a couple monsters..but they came and went pretty fast.

3. Side-Effects experienced

Dry skin

Chapped lips

rectal bleeding ( :shhh: ) lasted 3 days..horrible but over with

high cholesterol problems

excema patches, came and went..

4. When it started kicking in

noticable results at month 3 where i wasn't getting any new pimples, existing pimples were drying up..face seemed fresh, complexion seemed more even in colour...month 4 was most dramatic as in smooth cheeks..it only gets better from then on :) happy days..

5. For past users, did the acne come back and when?

im on a 8 month course at 40mg a day..i didnt take more because my lips were getting a beating from the drug..im at month 6..95% clear..im sure i could be 100% if i was healthier with diet..i eat ANYTHING i like and never breakout...if i do breakout its that time of the month and they go as soon as they come..its my 1st course...

Share this post


Link to post
Share on other sites

1. How bad ur acne was in the 1st place

Moderate. I had cysts on the sides of my chin and occasionally on my temples. Usually about 2-4 a month. My skin was also extremely oily.

2. If u didnt have cysts before, did u during the IB?

I did have cysts, and those went away almost immediately after I started taking 'tane. Had a minor IB that lasted about two to three weeks.

3. Side-Effects experienced

Some of these hung around, some came and went: Dry skin, nose, and lips; swollen gums; canker sore breakout on gums; slight depression; depressed immune system; slight drop in appetite; slight drop in weight; dry eyes occasionally; eczema; breakouts in odd places; itchy spots that would come up every once in awhile; chalazions; slight muscle aches/weakness towards end of course; slight joint pain towards end of course; acne never totally cleared, but the "zits" I did get were very small and gone within hours of showing up.

4. When it started kicking in

I quit getting cysts shortly after one and a half months into the course, but I still got the odd little dot here and there throughout the course.

5. For past users, did the acne come back and when?

I'll have been off for a month on Sunday, and I've just found two little dots last night. Not sure if this is a sign of things to come, but if it is, I'll be hightailing it to the doc's ASAP. I'm on Tazorac and Yasmin for maintenance, and it should be mentioned that this is the week of my period, so those two dots could be related to that.

Share this post


Link to post
Share on other sites

1. How bad ur acne was in the 1st place

Mild and persistant through use of topicals and antibiotics.

2. If u didnt have cysts before, did u during the IB?

I didnt have any before...I do not think...but during the IB I got one on my chin, it wasnt bad, though.

3. Side-Effects experienced

Tightness of chest, dry lips, skin, rash on my hands and arms, hair shedding.

4. When it started kicking in

Right from the first 2 weeks but really well at about one month and a half in.

5. For past users, did the acne come back and when?

N/A

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×